A result on the existence of quadratic Lyapunov functions for state-dependent switched systems with uncertainty

Christopher K. King, Wynita M. Griggs, Robert N. Shorten

Research output: Chapter in Book/Report/Conference proceedingConference PaperOther

3 Citations (Scopus)

Abstract

Recent results on quadratic stability of state-dependent switched linear systems are reviewed and applied to the problem of state-dependent switching with parameter uncertainty. Several examples are provided to illustrate the method, both as a means of determining stability of such systems, and also as a tool for designing stable switched systems in the presence of uncertainty.

Original languageEnglish
Title of host publication2010 49th IEEE Conference on Decision and Control, CDC 2010
PublisherIEEE, Institute of Electrical and Electronics Engineers
Pages7339-7344
Number of pages6
ISBN (Print)9781424477456
DOIs
Publication statusPublished - 2010
Externally publishedYes
EventIEEE Conference on Decision and Control 2010 - Atlanta, United States of America
Duration: 15 Dec 201017 Dec 2010
Conference number: 49th
https://ieeexplore.ieee.org/xpl/conhome/5707200/proceeding (Proceedings)

Publication series

NameProceedings of the IEEE Conference on Decision and Control
ISSN (Print)0191-2216

Conference

ConferenceIEEE Conference on Decision and Control 2010
Abbreviated titleCDC 2010
CountryUnited States of America
CityAtlanta
Period15/12/1017/12/10
Internet address

Cite this